Please use this identifier to cite or link to this item:
Type: Artigo
Title: Subgroups and homology of extensions of centralizers of Pro-P groups
Author: Kochloukova, Dessislava
Zalesskii, Pavel
Abstract: We study the growth of dimHj(U,Fp), where U is an open subgroup of GL and L is a special class of pro-p groups defined in . Furthermore for GL non-abelian we prove the core property: for pro-p subgroups NHG such that H is finitely generated and N is non-trivial normal in G the index [G:H] is always finite.
Subject: Teoria dos grupos
Grupos limites
Grupos finitos
Country: Alemanha
Editor: Wiley
Citation: Subgroups And Homology Of Extensions Of Centralizers Of Pro- P Groups. Wiley-v C H Verlag Gmbh, v. 288, p. 604-618 APR-2015.
Rights: fechado
Identifier DOI: 10.1002/mana.201400104
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000353034400010.pdf263.99 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.